# SDR DALA2023121310227

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 82,362 hours, 20,145 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 R1 SLIDE LIGHT ILLUMINATED WHEN DOOR IS DISARMED. CORRECTIVE ACTION: CYCLED ARM LEVER. SLIDE LIGHT WORKS NORMAL. (5061992)
